Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Inductive limits of finite dimensional $ C\sp{\ast} $-algebras

Author: Ola Bratteli
Journal: Trans. Amer. Math. Soc. 171 (1972), 195-234
MSC: Primary 46L05
MathSciNet review: 0312282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Inductive limits of ascending sequences of finite dimensional $ {C^ \ast }$-algebras are studied. The ideals of such algebras are classified, and a necessary and sufficient condition for isomorphism of two such algebras is obtained. The results of Powers concerning factor states and representations of UHF-algebras are generalized to this case. A study of the current algebra of the canonical anticommutation relations is then being made.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L05

Retrieve articles in all journals with MSC: 46L05

Additional Information

PII: S 0002-9947(1972)0312282-2
Keywords: Approximately finite dimensional $ {C^ \ast }$-algebras, matrix units, partial embedding, isomorphism, ideal, simple, primitive, factor state, quasi-equivalent representations, permanently locally unitary equivalent embedded, automorphism, unitary operator, pure state, anticommutation relations, current algebra, Fock representation
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia